Superconducting dome in doped quasi-two-dimensional organic Mott insulators: A paradigm for strongly correlated superconductivity

TitleSuperconducting dome in doped quasi-two-dimensional organic Mott insulators: A paradigm for strongly correlated superconductivity
Publication TypeJournal Article
Year of Publication2015
AuthorsHébert, C-D, Sémon, P, Tremblay, A-MS
JournalPhys. Rev. B
Volume92
Pagination195112
Date PublishedNov
URLhttp://link.aps.org/doi/10.1103/PhysRevB.92.195112
DOI10.1103/PhysRevB.92.195112
Refereed DesignationRefereed
Full Text
Undefined
fichier: